MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703080
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, upon removing the guidewire from the protective hoop, the blue section at the hand end was found to have detached.The procedure was completed with another of the same device and there were no known patient complications reported.
 
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of sleeve detachment of device or device component.
 
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of sleeve detachment of device or device component.The returned sensor wire was analyzed, and during the inspection, it was noted that the ptfe was peeled at the distal section of the device, and the sleeve was detached from the wire.The investigation into the peeling of the ptfe, is evidence that excessive force applied during the removal of the wire or the use of a metal needle or cannula likely caused the ptfe to peel.Furthermore, concerning the detachment of the sleeve from the wire, it is probable that excessive force applied during the removal of the wire led to the sleeve becoming detached.Based on the analysis results, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23173347
Report Number2124215-2025-68006
Device Sequence Number18363522
Product Code EZB
UDI-Device Identifier08714729376361
UDI-Public(01)08714729376361(17)271219(10)35525366
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703080
Device Catalogue NumberM0066703080
Device Lot Number0035525366
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown